# SDR UALA2012101905984

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 66,010 hours, 24,397 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DAMAGED AT ROW 10 AND 39.  REMOVED AND REPLACED LIGHT JUMPER HARNESS AND LEAD IN WIRE ASSY REF AMM 33-51-96, OPS CHECKED GOOD.
